# SDR 2002UALA01194

- Difficulty date: July 21, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Aircraft time: 42,238 hours, 22,876 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD AFT SIDE LBL 5.7 CHORD AT WL 184.5 INTERSECTION CRACKED AT RADIUS GOING TO FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
